Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 13, Number 2

All articles in this issue are freely accessible.

Automorphisms of solvable groups
J. L. Alperin.
Proc. Amer. Math. Soc. 13 (1962), 175-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142639
On powers of elements in $S$-groups
Seymour Lipschutz.
Proc. Amer. Math. Soc. 13 (1962), 181-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0146238
On a class of quadratic algebras
R. D. Schafer.
Proc. Amer. Math. Soc. 13 (1962), 187-191
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133354
On a problem in the theory of partitions
E. G. Straus.
Proc. Amer. Math. Soc. 13 (1962), 192-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133243
Dense submodules
T. J. Head.
Proc. Amer. Math. Soc. 13 (1962), 197-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0147515
Injective morphisms of real algebraic varieties
Andrzej Białynicki-Birula and Maxwell Rosenlicht.
Proc. Amer. Math. Soc. 13 (1962), 200-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140516
Isomorphisms and isometric multipliers
Frank T. Birtel.
Proc. Amer. Math. Soc. 13 (1962), 204-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0176345
A multi-point generalization of Newton’s divided difference formula
Herbert E. Salzer.
Proc. Amer. Math. Soc. 13 (1962), 210-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137285
A theorem of Levitszki
I. N. Herstein.
Proc. Amer. Math. Soc. 13 (1962), 213-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0153698
A remark on direct products of modules
Stephen U. Chase.
Proc. Amer. Math. Soc. 13 (1962), 214-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137748
The existence of a total order on a group
E. J. Tully.
Proc. Amer. Math. Soc. 13 (1962), 217-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133382
Nonextendibility conditions on mutually orthogonal Latin squares
E. T. Parker.
Proc. Amer. Math. Soc. 13 (1962), 219-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139536
A note on torsion free abelian groups of infinite rank
James D. Reid.
Proc. Amer. Math. Soc. 13 (1962), 222-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133356
Convolutions of slowly oscillating functions
J. P. Tull.
Proc. Amer. Math. Soc. 13 (1962), 225-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133652
A note on the singularities of harmonic functions in three variables
R. P. Gilbert.
Proc. Amer. Math. Soc. 13 (1962), 229-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139753
An algorithm of J. Schur and the Taylor series
E. H. Connell and P. Porcelli.
Proc. Amer. Math. Soc. 13 (1962), 232-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133469
On the absolute Cesàro summability of Fourier series
Hiroshi Hirokawa.
Proc. Amer. Math. Soc. 13 (1962), 236-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136932
On the absolute harmonic summability of Fourier series
S. M. Shah.
Proc. Amer. Math. Soc. 13 (1962), 244-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0154056
Invariant imbedding and random walk
Richard Bellman.
Proc. Amer. Math. Soc. 13 (1962), 251-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137163
On functions satisfying certain differential inequalities
Robert J. Buehler.
Proc. Amer. Math. Soc. 13 (1962), 255-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137998
A note on the boundedness of solutions of linear parabolic equations
A. McNabb.
Proc. Amer. Math. Soc. 13 (1962), 262-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136867
Trigonometric series with quasi-monotone coefficients
S. M. Shah.
Proc. Amer. Math. Soc. 13 (1962), 266-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0154055
Analyticity without analysis
William C. Fox.
Proc. Amer. Math. Soc. 13 (1962), 274-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133470
A note on homogeneous complex contact manifolds
William M. Boothby.
Proc. Amer. Math. Soc. 13 (1962), 276-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137126
A note on intersections
E. Michael.
Proc. Amer. Math. Soc. 13 (1962), 281-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133236
Upper semicontinuous decompositions of the $n$-sphere
Kyung Whan Kwun.
Proc. Amer. Math. Soc. 13 (1962), 284-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140089
On $3$-manifolds that are not simply connected
Kyung Whan Kwun.
Proc. Amer. Math. Soc. 13 (1962), 291-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140090
An example of anomalous singular homology
M. G. Barratt and John Milnor.
Proc. Amer. Math. Soc. 13 (1962), 293-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137110
An instrument in hyperbolic geometry
M. W. Al-Dhahir.
Proc. Amer. Math. Soc. 13 (1962), 298-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138036
On the Euler characteristic of polyhedra
Charles E. Watts.
Proc. Amer. Math. Soc. 13 (1962), 304-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137109
A note on logarithms of normal operators
Svetozar Kurepa.
Proc. Amer. Math. Soc. 13 (1962), 307-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133687
A note on Nyman’s function system
Gabriel Klambauer.
Proc. Amer. Math. Soc. 13 (1962), 312-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133305
A note on the Lipschitz condition in metric spaces
Norman Levine.
Proc. Amer. Math. Soc. 13 (1962), 314-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133101
Projections onto some function spaces
B. Grünbaum.
Proc. Amer. Math. Soc. 13 (1962), 316-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156178
Dense algebras of functions in $L_{p}$
R. H. Farrell.
Proc. Amer. Math. Soc. 13 (1962), 324-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142009
A convexity condition in Banach spaces and the strong law of large numbers
Anatole Beck.
Proc. Amer. Math. Soc. 13 (1962), 329-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133857